Ji Jian-jun, Hu Kui, Wang Da-jun. The Asymptotic Properties of High Frequencies for Bars, Beams and Membranes[J]. Applied Mathematics and Mechanics, 1989, 10(12): 1123-1130.
Citation: Ji Jian-jun, Hu Kui, Wang Da-jun. The Asymptotic Properties of High Frequencies for Bars, Beams and Membranes[J]. Applied Mathematics and Mechanics, 1989, 10(12): 1123-1130.

The Asymptotic Properties of High Frequencies for Bars, Beams and Membranes

  • Received Date: 1987-09-15
  • Publish Date: 1989-12-15
  • In this paper, a uniform analysis of the asymptotic properties of high frequencies of non-uniform bars, beams and circular membranes is given by using perturbation method, and the ease of discontinuous physical parameters is also discussed.
  • loading
  • [1]
    柯朗、希尔伯特,《数学物理方法》,(中译本),科学出版社(1959).
    [2]
    奈弗,A, H,《摄动方法》,(中译本),上海科技出版社(1984).
    [3]
    Hoehstadt,H.,Asymptotic estimates for the Sturm-Liouville spectrum.Comm.on Pure and Appl.Math.,Interscience Publishers,A Division of John Wiley & Sons,New York,London,14(1961),749-764.
    [4]
    Barcilon.V.,Inverse problem for the vibrating beam in the free-clamped configuration.Phil.Trans.R.Soc.Lond.A.304(1982),211-251.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1568) PDF downloads(379) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return